Translator Disclaimer
March/April 2010 Martingale and stationary solutions for stochastic non-Newtonian fluids
Boling Guo, Chunxiao Guo, Jingjun Zhang
Differential Integral Equations 23(3/4): 303-326 (March/April 2010).

Abstract

Stochastic non-Newtonian fluids with multiplicative noise are studied under the case of shear thinning and shear thickening and the existence of martingale solutions and stationary solutions is achieved for the first time.

Citation

Download Citation

Boling Guo. Chunxiao Guo. Jingjun Zhang. "Martingale and stationary solutions for stochastic non-Newtonian fluids." Differential Integral Equations 23 (3/4) 303 - 326, March/April 2010.

Information

Published: March/April 2010
First available in Project Euclid: 20 December 2012

zbMATH: 1240.60184
MathSciNet: MR2588478

Subjects:
Primary: 60H15, 76A05

Rights: Copyright © 2010 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.23 • No. 3/4 • March/April 2010
Back to Top